Open Access
Translator Disclaimer
2004 The sign-changing solutions for singular critical growth semilinear elliptic equations with a weight
Pigong Han, Zhaoxia Liu
Differential Integral Equations 17(7-8): 835-848 (2004).

Abstract

By means of variational method, we study a singular critical growth semilinear elliptic problem: $-\Delta{u}=Q(x)|u|^{2^*-2}{u}+\mu \frac{u}{|x|^2}+\lambda u,$ $u\in H^1_0(\Omega)$, where $2^*=\frac{2N}{N-2},$ $N\geq 7,$ $0 <\mu <\frac{(N-2)^2}{4},$ $\lambda>0$, and $Q(x)$ is a positive function on $\overline{\Omega}$. By investigating the effect of the coefficient of the critical nonlinearity, we prove the existence of sign-changing solutions.

Citation

Download Citation

Pigong Han. Zhaoxia Liu. "The sign-changing solutions for singular critical growth semilinear elliptic equations with a weight." Differential Integral Equations 17 (7-8) 835 - 848, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35392
MathSciNet: MR2075409

Subjects:
Primary: 35J60
Secondary: 35B33 , 47J30

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 7-8 • 2004
Back to Top